# SDR DALA2021041502211

- Difficulty date: April 6, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 20 hours, 5 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 VA 98894 HAS BEEN CREATED FOR DISCREPANCIES THAT WERE PREVIOUSLY REPORTED FROM PREVIOUS 2KU INSTALLATIONS. ACCOMPLISH VA IN CONJUNCTION WITH WORK CARD ASSOCIATED AA 2330-01360. CORRECTIVE ACTION: TRIMED CORNER OF THE INTERCOSTAL AT STA53.3 REF VA 98894MA. ACCOMPLISHED VA98894. (1774414)
